Volume 11, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Nonsmoothable group actions on spin $4$–manifolds

Kazuhiko Kiyono

Algebraic & Geometric Topology 11 (2011) 1345–1359
Bibliography
1 J Bryan, Seiberg–Witten theory and $\mathbf{Z}/2^p$ actions on spin $4$–manifolds, Math. Res. Lett. 5 (1998) 165 MR1617929
2 W Chen, S Kwasik, Symmetries and exotic smooth structures on a $K3$ surface, J. Topol. 1 (2008) 923 MR2461861
3 P Dolbeault, Sur la cohomologie des variétés analytiques complexes, C. R. Acad. Sci. Paris 236 (1953) 175 MR0052771
4 S K Donaldson, An application of gauge theory to four-dimensional topology, J. Differential Geom. 18 (1983) 279 MR710056
5 S K Donaldson, Connections, cohomology and the intersection forms of $4$–manifolds, J. Differential Geom. 24 (1986) 275 MR868974
6 A L Edmonds, Construction of group actions on four-manifolds, Trans. Amer. Math. Soc. 299 (1987) 155 MR869405
7 A L Edmonds, J H Ewing, Realizing forms and fixed point data in dimension four, Amer. J. Math. 114 (1992) 1103 MR1183533
8 Y Fukumoto, M Furuta, Homology $3$–spheres bounding acyclic $4$–manifolds, Math. Res. Lett. 7 (2000) 757 MR1809299
9 I Hambleton, R Lee, Smooth group actions on definite $4$–manifolds and moduli spaces, Duke Math. J. 78 (1995) 715 MR1334207
10 I Hambleton, M Tanase, Permutations, isotropy and smooth cyclic group actions on definite $4$–manifolds, Geom. Topol. 8 (2004) 475 MR2033485
11 M Klemm, Finite group actions on smooth $4$–manifolds with indefinite intersection form, PhD thesis, McMaster University (1995)
12 K Kodaira, On a differential-geometric method in the theory of analytic stacks, Proc. Nat. Acad. Sci. U. S. A. 39 (1953) 1268 MR0066693
13 S Kwasik, T Lawson, Nonsmoothable $Z_p$ actions on contractible $4$–manifolds, J. Reine Angew. Math. 437 (1993) 29 MR1212252
14 S Kwasik, K B Lee, Locally linear actions on $3$–manifolds, Math. Proc. Cambridge Philos. Soc. 104 (1988) 253 MR948910
15 X Liu, N Nakamura, Pseudofree $\mathbb Z/3$–actions on $K3$ surfaces, Proc. Amer. Math. Soc. 135 (2007) 903 MR2262889
16 X Liu, N Nakamura, Nonsmoothable group actions on elliptic surfaces, Topology Appl. 155 (2008) 946 MR2401205
17 N Nakamura, Bauer–Furuta invariants under $\mathbb Z_2$–actions, Math. Z. 262 (2009) 219 MR2491607
18 D M Wilczyński, Periodic maps on simply connected four-manifolds, Topology 30 (1991) 55 MR1081933
19 D M Wilczyński, On the topological classification of pseudofree group actions on $4$–manifolds. I, Math. Z. 217 (1994) 335 MR1306665